Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.22/3454
Título: Controllability results for impulsive mixed type functional integro-differential evolution equations with nonlocal conditions
Autor: Machado, J. A. Tenreiro
Ravichandran, Chokkalingam
Rivero, Margarita
Trujillo, Juan J.
Palavras-chave: Controllability
Impulsive differential equations
Measures of noncompactness
Semigroup theory
Fixed point
Data: 2013
Editora: SpringerOpen
Relatório da Série N.º: Fixed Point Theory and Application; Vol. 2013, Issue 66
Resumo: In this paper, we establish the controllability for a class of abstract impulsive mixed-type functional integro-differential equations with finite delay in a Banach space. Some sufficient conditions for controllability are obtained by using the Mönch fixed point theorem via measures of noncompactness and semigroup theory. Particularly, we do not assume the compactness of the evolution system. An example is given to illustrate the effectiveness of our results.
Peer review: yes
URI: http://hdl.handle.net/10400.22/3454
ISSN: 1687-1812
Versão do Editor: http://www.fixedpointtheoryandapplications.com/content/2013/1/66
Aparece nas colecções:ISEP - DEE - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ART_TenreiroMachado_2013_DEE.pdf231,58 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.